# SDR CA060417001

- Difficulty date: April 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 47G-4
- Engine: Lyc VO540B1B3
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: R, A

## Discrepancy

HELICOPTER WAS FLYING ALONG AND ENGINE QUIT, SUCCESSFUL AUTOROTATION WAS ACCOMPLISHED.  UPON INVESTIGATION OF ENGINE, IT WAS FOUND THAT NONE OF THE VALVES WERE OPENING OR CLOSING AND THEREFORE SUGGESTS THAT CAM SHAFT IS NOT TURNING OR HAS BROKEN, ENGINE IS BEING SENT FOR TEARDOWN INSPECTION AT THIS TIME.
